# SDR AT0300029

- Difficulty date: October 1, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Engine: Rroyce BR700715A130
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

TAIL PIPE FIRE WHILE ATTEMPTING TO START NR 2 ENGINE.  PERFORMED STEP'S OT LINED IN ROLLS ROYCE TECHNICAL VARIANCE 5974.  INSPECTED AND CLEANED ENGINE IAW MM CHP 71-00-2 AND STARTED ENGINE WITH SUCCESSFUL TIMES, NO FAULTS NOTED ON EEC NR 2 ENGINE FOR SERVICE AT THIS TIME.
